Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does negative RNA and antibodie test confirm negative HIV?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
So I let this guy stick his penis in me for like 5 seconds he did not ejaculate that was 80 days ago ive taken an RNA at 5 weeks came back negative antibodie test at 9 1/2 weeks came back negative and oraquick test at 80 day when can I feel at ease worried look forward to a response thank you
Posted Thu, 27 Mar 2014 in HIV and AIDS
Answered by Dr. Shanthi.E 14 minutes later
Brief Answer: feel at ease now Detailed Answer: Hello XXXXXXX You are definitely negative for HIV. Please feel at ease now. You need not test any further for the same until the time you have a high risk exposure, if so. Wish you good health.
Above answer was peer-reviewed by
Follow-up: Does negative RNA and antibodie test confirm negative HIV? 18 hours later
Thank you Dr shanthi thank so much I feel a100 percent better
Answered by Dr. Shanthi.E 30 hours later
Brief Answer: I am glad Detailed Answer: Thank you XXXXXXX I am glad to help you allay your worry. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor